# SDR IPXA2025052213327

- Difficulty date: May 21, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 26,053 hours, 15,817 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Leaking
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD SQUEAL STARTED AT FL340.AIRCRAFT MAINTAINS PRESSURE.SUSPECT COCKPIT WINDOWS.   INSPECTED ALL WINDOW SEALS. CLEANED SLIDING WINDOW SEALS WHICH WERE VERY DIRTY.
